Alert archive / Puerto Rico / Small Craft Advisories in 2011

Small Craft Advisory 143, NWS JSJ

December 11, 2011

NWS JSJ issued this small craft advisory at Dec 11, 2011, 8:16 PM CST. It took effect at Dec 12, 2011, 4:00 AM CST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Dec 11, 2011, 8:16 PM CST (02:16 UTC)
In effect from
Dec 12, 2011, 4:00 AM CST
Expired
Dec 13, 2011, 2:47 AM CST
In force
23 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

829 
WHCA72 TJSJ 120216
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1016 PM AST SUN DEC 11 2011

...SEAS HAVE SUBSIDED TEMPORARILY...WILL INCREASE AGAIN ON MONDAY MORNING...

.HAZARDOUS SEAS HAVE SUBSIDED TONIGHT. HOWEVER...SEAS ARE EXPECTED
TO INCREASE ACROSS THE OFFSHORE ATLANTIC WATERS ON MONDAY MORNING AND
REMAIN HAZARDOUS FOR THE NEXT FEW DAYS.

AMZ710-121030-
/O.CAN.TJSJ.SC.Y.0142.000000T0000Z-111213T2200Z/
/O.NEW.TJSJ.SC.Y.0143.111212T1000Z-111213T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1016 PM AST SUN DEC 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 PM AST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 6 PM AST
TUESDAY. 

* WAVES: SEAS BETWEEN 6 AND 7 FEET ARE EXPECTED TO PREVAIL ACROSS
  THE OFFSHORE ATLANTIC WATERS STARTING MONDAY MORNING.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
5 follow-up statements
363 
WHCA72 TJSJ 120845
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
445 AM AST MON DEC 12 2011

...ROUGH AND HAZARDOUS SEAS ARE EXPECTED ACROSS THE LOCAL
ATLANTIC OFF SHORE WATERS THROUGH AT LEAST EARLY TUESDAY
EVENING...

.ROUGH SEAS IN NORTHEAST SWELLS ARE EXPECTED ACROSS THE LOCAL
ATLANTIC OFF SHORE WATERS TODAY THROUGH AT LEAST EARLY TUESDAY
EVENING...MAKING FOR HAZARDOUS MARINE CONDITIONS.

AMZ710-121645-
/O.CON.TJSJ.SC.Y.0143.111212T1000Z-111213T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
445 AM AST MON DEC 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST
TUESDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
6 PM AST TUESDAY.

* WAVES: SEAS OF 6 TO 8 FEET IN NORTHEAST SWELLS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
654 
WHCA72 TJSJ 121530 RRA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...DELAYED
NATIONAL WEATHER SERVICE SAN JUAN PR
1130 AM AST MON DEC 12 2011

...ROUGH AND HAZARDOUS SEAS ARE EXPECTED ACROSS THE LOCAL
ATLANTIC OFF SHORE WATERS...

.ROUGH SEAS IN NORTHEAST SWELLS ARE EXPECTED ACROSS THE LOCAL
ATLANTIC OFF SHORE WATERS TODAY...MAKING FOR HAZARDOUS MARINE
CONDITIONS.

AMZ710-122330-
/O.EXT.TJSJ.SC.Y.0143.000000T0000Z-111215T0600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1130 AM AST MON DEC 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM AST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM AST
THURSDAY DUE TO SEAS. 

* WAVES: SEAS OF 6 TO 8 FEET IN NORTHEAST SWELLS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
815 
WHCA72 TJSJ 122018
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
418 PM AST MON DEC 12 2011

...ROUGH AND HAZARDOUS SEAS ARE EXPECTED ACROSS THE LOCAL
ATLANTIC WATERS...

.ROUGH SEAS IN NORTHEAST SWELLS ARE EXPECTED ACROSS THE LOCAL
ATLANTIC WATERS TONIGHT...

AMZ712-715-130430-
/O.EXB.TJSJ.SC.Y.0143.000000T0000Z-111213T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
418 PM AST MON DEC 12 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST TUESDAY. 

* WAVES: SEAS OF 5 TO 7 FEET IN NORTHEAST SWELLS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-130430-
/O.CON.TJSJ.SC.Y.0143.000000T0000Z-111215T0600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
418 PM AST MON DEC 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST THURSDAY.

* WAVES: SEAS OF 6 TO 8 FEET IN NORTHEAST SWELLS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
345 
WHCA72 TJSJ 130215
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1015 PM AST MON DEC 12 2011

...ROUGH AND HAZARDOUS SEAS ARE EXPECTED ACROSS THE LOCAL
ATLANTIC WATERS...

.ROUGH SEAS IN NORTHEAST SWELLS ARE EXPECTED ACROSS THE LOCAL
ATLANTIC WATERS TONIGHT...

AMZ712-715-131015-
/O.CON.TJSJ.SC.Y.0143.000000T0000Z-111213T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
1015 PM AST MON DEC 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST TUESDAY. 

* WAVES: SEAS OF 5 TO 7 FEET IN NORTHEAST SWELLS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-131015-
/O.CON.TJSJ.SC.Y.0143.000000T0000Z-111215T0600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1015 PM AST MON DEC 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST THURSDAY.

* WAVES: SEAS OF 6 TO 8 FEET IN NORTHEAST SWELLS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
085 
WHCA72 TJSJ 130847
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
447 AM AST TUE DEC 13 2011

...NORTHEAST SWELLS WILL CONTINUE TO SLOWLY SUBSIDE TODAY THROUGH
TONIGHT...

.NORTHEAST SWELLS WILL CONTINUE TO SLOWLY SUBSIDE TODAY THROUGH
TONIGHT AND HAZARDOUS SEAS OF 7 FEET OR GREATER ARE NO LONGER
EXPECTED.

AMZ712-715-131000-
/O.CAN.TJSJ.SC.Y.0143.000000T0000Z-111213T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
447 AM AST TUE DEC 13 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

HAZARDOUS SEAS OF 7 FEET OR GREATER ARE NO LONGER EXPECTED...BUT
SMALL BOAT OPERATORS SHOULD CONTINUE TO EXERCISE CAUTION.

$$

AMZ710-131000-
/O.CAN.TJSJ.SC.Y.0143.000000T0000Z-111215T0600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
447 AM AST TUE DEC 13 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

HAZARDOUS SEAS OF 7 FEET OR GREATER ARE NO LONGER EXPECTED...BUT
SMALL BOAT OPERATORS SHOULD CONTINUE TO EXERCISE CAUTION.

$$


HTTP://WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 8:14 PM CST, 2 minutes earlier.

Area forecast discussion, Dec 11, 8:14 PM CST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1014 PM AST SUN DEC 11 2011

.UPDATE...SHOWERS AND THUNDERSTORMS DEVELOPED ACROSS THE SOUTHERN
SLOPES OF PUERTO RICO THIS AFTERNOON...GIVING SOME AREAS OVER 2
INCHES OF RAIN. AFTER THOSE SHOWERS DISSIPATED...NO ADDITIONAL
ACTIVITY WAS OBSERVED.

00Z SOUNDING INDICATED THAT PRECIPITABLE WATER DECREASED FROM THE
11/12Z SOUNDING. THIS IS CONSISTENT WITH WHAT THE GFS MODEL IS
SUGGESTING...WHICH IS THAT MOISTURE WILL CONTINUE TO DECREASE
OVERNIGHT AND MONDAY AND BOTTOM OUT AT ABOUT 1 INCH FOR TUESDAY
MORNING. THEREFORE...VERY LIMITED SHOWER ACTIVITY IS EXPECTED IN
FOR TOMORROW AND TUESDAY.

LONGER RANGE...GFS MODEL IS SUGGESTING THAT A FRONT MAY COME DOWN
TO OUR AREA LATE THURSDAY. GIVING US A CHANCE OF SHOWER ACTIVITY
JUST AHEAD OF IT ON THURSDAY BUT DRYING THINGS OUT SIGNIFICANTLY
FOR THE WEEKEND STARTING ON FRIDAY.

&&

.AVIATION...11-3.9 MICRON IMAGERY AND 00Z RAOB SHOW A STRATUS
LAYER TRAPPED UNDERNEATH A STRONG SUBSIDENCE INVERSION COVERING
THE WRN HALF OF PR. MODELS SHOW THIS STRATUS LAYER ERODING TOWARD
MORNING AS DRIER TPW AIR ADVECTS IN ON NRLY LOW LEVEL WINDS.
HOWEVER...SOME PATCHY VALLEY AND/OR RADIATION FOG MAY STILL
DEVELOP TOWARD MORNING OVR THE ERN THIRD OF THE ISLAND WHERE SKIES
ARE CURRENTLY CLEAR AND SOILS EXTREMELY WET FROM RECENT HEAVY
RAINS. OVERALL...NO IMPACTS TO ANY OF THE TAF SITES ARE EXPECTED.

&&

.CLIMATE...2011 CURRENTLY RANKS AS THE THIRD WETTEST YEAR ON RECORD
AT THE SJU LMM INTL ARPT WITH A TOTAL OF 86.39 INCHES OF RAIN. IF
AVG RAINFALL WERE TO FALL THROUGH THE REMAINDER OF THIS YEAR (A
LITTLE LESS THAN 3 INCHES) IT WOULD BRING THE TOTAL TO AROUND 89.25
INCHES WHICH WOULD PUT 2011 AS THE SECOND WETTEST YEAR AND ROUGHLY
QUARTER INCH BELOW 2010 THE WETTEST START TO YEAR ON RECORD.

.PREV DISCUSSION... /ISSUED 249 PM AST SUN DEC 11 2011/

SYNOPSIS...A MID TO UPPER LEVEL TROUGH AND ASSOCIATED AREA OF
LOW PRESSURE ACROSS THE CENTRAL ATLANTIC AND JUST NORTHEAST OF
THE LOCAL ISLANDS WILL CONTINUE TO WEAKEN OVER THE NEXT 24 HOURS.
HIGH PRESSURE WILL ESTABLISH ITSELF ACROSS THE WESTERN ATLANTIC
THURSDAY THROUGH FRIDAY.

DISCUSSION...MIMIC PRODUCT BRINGS A DRIER POCKET FROM THE
NORTHEAST WHICH WILL ALLOW FOR LESS CLOUDINESS AND SHOWER
ACTIVITY TODAY...HOWEVER AVAILABLE MOISTURE WILL COMBINE WITH
LOCAL EFFECTS AND FAVORABLE ATMOSPHERIC CONDITIONS TO PRODUCE
ISOLATED TO SCATTERED SHOWERS AND AN ISOLATED THUNDERSTORM OR
TWO ACROSS THE SOUTHERN SLOPES OF PUERTO RICO DURING THE REST
OF THE AFTERNOON AND EARLY EVENING HOURS.

MONDAY THROUGH MID WEEK...WEATHER CONDITIONS WILL CONTINUE TO
IMPROVE...BUT PATCHES OF LOW LEVEL MOISTURE WILL CONTINUE TO
MOVE ACROSS THE LOCAL AREA FROM TIME TO TIME. THIS WILL RESULT
IN INTERVALS OF CLOUDINESS AND A FEW SHOWERS OVER THE LOCAL
ISLANDS. UNDER THE PREVAILING WIND FLOW...EXPECT THE CONTINUED
TREND OF PASSING SHOWERS ACROSS THE NORTH AND EAST COASTAL
SECTIONS OF THE ISLANDS ESPECIALLY DURING THE MORNING HOURS...
FOLLOWED BY SOME AFTERNOON CONVECTION WHICH WILL BE MAINLY
FOCUSED ACROSS WESTERN INTERIOR PORTIONS OF PUERTO RICO.

A DRIER AIR MASS IS FORECAST TO MOVE ACROSS THE REGION FROM THE
NORTHWEST AS A MID TO UPPER LEVEL HIGH PRESSURE ESTABLISHES
ITSELF ACROSS THE WESTERN ATLANTIC THURSDAY THROUGH FRIDAY. THIS
FEATURE WILL INDUCE A FRESH TO STRONG NORTH TO NORTHEAST WIND
FLOW ACROSS THE REGION. ALTHOUGH MODEL GUIDANCE SUGGESTS MOISTURE
VALUES DROPPING BELOW 1.0 INCH BY THE END OF THE WEEK...PATCHES
OF LOW LEVEL MOISTURE WILL CONTINUE TO MOVE ACROSS THE LOCAL
ISLANDS FROM TIME TO TIME. LOOKING AHEAD...NO SIGNIFICANT WEATHER
HAZARDS ARE EXPECTED ACROSS THE LOCAL REGION.

AVIATION...BRIEF MVFR CONDITIONS WILL REMAIN POSSIBLE THIS AFTERNOON
IN AND AROUND TJPS/TJMZ IN SHRA/TSRA. ELSEWHERE...VFR CONDITIONS ARE
EXPECTED TO PREVAIL THROUGH THE FORECAST PERIOD WITH SOME VCSH.
PREVAILING WIND AT THE SURFACE FROM THE NORTHEAST AT 5 TO 15 KNOTS.

MARINE...SEAS WILL CONTINUE TO IMPROVE SOMEWHAT ACROSS THE NEARSHORE
ATLANTIC WATERS AS WELL AS ALL PASSAGES...HOWEVER ROUGH CONDITIONS ARE
EXPECTED TO PREVAIL ACROSS THE OFFSHORE ATLANTIC WATERS FOR THE NEXT
FEW DAYS.

CLIMATE...2011 CURRENTLY RANKS AS THE THIRD WETTEST YEAR ON RECORD
AT TJSJ WITH A TOTAL OF 86.39"(AS OF 11/17Z). IF WE WERE TO GET
ABOUT 4 INCHES...2011 WOULD ENDED AS THE WETTEST YEAR ON RECORD.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  84  71  83  72 /  40   0  40  40
STT  85  73  85  74 /  40   0  30  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

64/25
Hazardous weather outlook, Dec 11, 4:12 AM CST, 16 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
612 AM AST SUN DEC 11 2011

AMZ710>745-PRZ001>013-121015-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
612 AM AST SUN DEC 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH LOCAL EFFECTS AND
FAVORABLE ATMOSPHERIC CONDITIONS TO PRODUCE SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS THIS AFTERNOON...ESPECIALLY OVER THE
INTERIOR. THIS SLOWLY MOVING RAINFALL MAY CAUSE A FEW AREAS OF
URBAN AND SMALL STREAM FLOODING...WITH POSSIBLE FLASH AND RIVER
FLOODING AS WELL AS MUDSLIDES IN AREAS OF STEEP TERRAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A VERY MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH LOCAL EFFECTS
AND FAVORABLE ATMOSPHERIC CONDITIONS TO PRODUCE A GOOD DEAL OF
CLOUDINESS...SHOWERS AND ISOLATED THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...FLOODING REPORTS WOULD BE
HIGHLY APPRECIATED.

AMZ715-725-VIZ001-002-121015-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
612 AM AST SUN DEC 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH LOCAL EFFECTS AND
FAVORABLE ATMOSPHERIC CONDITIONS TO PRODUCE SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS. THIS SLOWLY MOVING RAINFALL MAY CAUSE A
FEW AREAS OF URBAN AND SMALL STREAM FLOODING...WITH POSSIBLE FLASH
FLOODING AS WELL AS MUDSLIDES IN AREAS OF STEEP TERRAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH LOCAL EFFECTS AND
FAVORABLE ATMOSPHERIC CONDITIONS TO PRODUCE A GOOD DEAL OF
CLOUDINESS...SHOWERS AND ISOLATED THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...FLOODING REPORTS WOULD BE
HIGHLY APPRECIATED.

Nearby

Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.